VIRGINIA MARINE RESOURCES COMMISSION

CRAB MANAGEMENT ADVISORY COMMITTEE

2600 WASHINGTON AVENUE, NEWPORT NEWS, VA

VMRC COMMISSION ROOM, 4TH FLOOR

THURSDAY, DECEMBER 4, 2014 - 4:00 P.M.

WORK-SESSION AGENDA

- I. (4:00-4:10 P.M.) Introductions, announcements and approval of minutes from the November 3, 2014 meeting.
- II. (4:10-4:25 P.M.) Prioritization of agenda items (the committee will prioritize the following agenda items to be discussed during each of three 45-minute time blocks):
 - a. Blue Crab Sanctuaries
 - b. Sponge-Crab regulations
 - c. Effort-controls

III. The 45-minute time blocks will be as follows:

- (5:10-5:55 P.M.) Prioritized Item 2
- (5:55-6:05 P.M.) 10-minute BREAK
- (6:05-6:50 P.M.) Prioritized Item 3
- IV. (6:50-7:00 P.M.) Planning for next work-session.
- V. (7:00 P.M.) Adjournment

VMRC does not discriminate against individuals with disabilities; therefore, if you are in need of reasonable accommodations due to a disability, please advise Linda Hancock (757) 247-8052 no less than five work days prior to the meeting time and identify your needs.